# SDR 2002UALA01683

- Difficulty date: November 6, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 43,695 hours, 7,186 cycles
- Engine: Pwa PW4060
- Engine time: 47,567 hours, 7,501 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drive Gear
- Part number: 70R555
- Part serial: 66
- Condition: Sheared
- Location: Oil Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SHUTDOWN DUE TO LOSS OF OIL PRESSURE AND HIGH TEMP.  OIL PUMP DRIVE GEAR FAILURE.  OIL PUMP DRIVE BEARING AND GEAR ASSY WERE FOUND LOOSE AND COCKED IN THE GEARBOX BEARING BORE. BEARING RETAINING SCREWS (ITEM 10 ) WERE BACKED OUT OF THE GEARBOX HOUSING AND LAYING IN THE BOTTOM OF THE GEARBOX. THIS RESULTED IN FRACTURE OF THE OIL PUMP DRIVE MODULE GEAR SHAFT IN THE WEB OF THE GEAR. THE FINAL ROOT CAUSE IS STILL BE INVESTIGATED. ENGINE WILL REQUIRE OVERHAUL OF ALL BEARINGS DUE TO LOSS OF OIL PRESSURE. MAIN GEARBOX WILL BE OVERHAULED.
